# SDR SWAA2024053078998

- Difficulty date: April 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THRESHOLD SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-270149<[01] REPLACED THRESHOLD SCUFF PLATE AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02; DRAWING # 146A8340 REV.- SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1. REPLACED THRESHOLD SCUFF PLATE AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02; DRAWING # 146A8340 REV.- AND INSTALLATION OF THRESHOLD ON TASK CARD TTG8Q00376TY. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED WORK PERFORMED
